I recently became diagnosed with gall bladder disease and had to have it removed due to the birth control ortho tri-cyclen lo. I did read the pamphlet that came with the pills and it states that the risk of gallbladder disease is greater with oral contraceptive users, however it was directed toward pills that contain high doses of estrogen. Was it weird for me to have experienced this issue with the pills or is this common among birth control users that use a pill with low estrogen, such as stated in the ortho tri-cyclen lo?
I don't know if this will help or not, but I was on birth contro pills years ago and I also ended up having to have my Gall Bladder removed, I had gall stones and the doctor told me that it was more than likely caused by my birth control pills, and I have talked to other women who have had problems with their gall bladders due to oral contraceptives. I'm sorry that you had to go through this, and hope you're feeling better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2015 • 1 answer
Posted 22 Aug 2015 • 2 answers
Ortho Tri-Cyclen Lo - I started my first pack of ortho tri cyclin low yesterday, and then started my
Posted 23 Nov 2015 • 1 answer
Ortho Tri-Cyclen Lo - after one month of taking ortho tri cyclen lo . will I experience side effects
Posted 28 Jan 2016 • 0 answers
Posted 20 Jul 2016 • 0 answers